Serotonin syndrome

What is Serotonin syndrome?

It is potentinally life threatning drug reaction that may occur following therapeautic drug use that causes high levels of chemical serotonin to occur in the body.

Questions and answers on "Serotonin syndrome"

Hi, I was prescribed an SSRI Citalopram from my GP due to severe stress and anxiety plus depression. I continued to drink alcohol with the tablets...

doctor1 MD

Hi,

Thanks for the query.

Kindly mention the following informations
1. Duration of your symptoms, the episode of anger outburst weather started...

Read Full Thread   Ask a Doctor Now

Hi is it ok to take Omega-3 softgels during serotonin syndrome? is it true that they can worsen serotonin syndrome? thanks cheers bye. i'm asking...

doctor1 MD

Hello
Welcome to Health Care Magic

Omega 3 fatty acids are important dietary supplements that are useful in depression and a number of other...

Read Full Thread   Ask a Doctor Now

Hi i am a 50 year old female with hypertension, mitral and aortic valve regurgitation(mild) and have my uterus and one ovary removed 7years back....

doctor1 MD

Brief Answer:
You possibly had serotonin syndrome

Detailed Answer:
Hi,

Thank you for posting your query.

I have gone through your symptoms,...

Read Full Thread   Ask a Doctor Now

Recent questions on  Serotonin syndrome

doctor1 MD

zivox triggered serotonin syndrome I have been taking zivox for at least 2 wks, and now I have at least 3 symptoms of serotonin syndrome as listed...

doctor1 MD

Can I take trazodone & Vicks NyQuil

doctor1 MD

I have a 77 year old female partner with Sialorrhea , excreting a mucous like clear substance daily for many years in her mouth. Several doctor...

doctor1 MD

may i take tramadol hcl 50 mg while also taking bupropion, nefazadone, and sertraline for depression . The tramadol is for spinal stenosis . Thank...

doctor1 MD

How long after having Serotonin Syndrome/Poisoning can I have another Avanza tablet? I had 90mg Avanza, as prescribed by my doctor, which was far...

doctor1 MD

I have been taking brintellix 5mg. with Cymbalta 60mg and amberon 7.5 mg. for 10 days now. The last 3 days I have been experiencing hoarseness. I...

doctor1 MD

Hello doctor, I am currently taking an anti depressant called citalopram which is an ssri, and I am about to take some robotussin dm which has...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics